MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EV1000A PLATFORM SYSTEM

EDWARDS LIFESCIENCES EV1000A PLATFORM SYSTEM
Model Number EV1000A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned for evaluation.When it arrives and the product evaluation has been completed, a supplemental report will be submitted.The device history review was completed and all inspections passed with no non-conformances.
 
Event or Problem Description
It was reported in the ev1000 system that when clearsight starts the system gets to a good physiocal continues for a while and then completely stops reading and begins to recalibrate.It acted as if the cuff was leaking but they switched out several cuffs and had the same occurrence.They also reported the blood pressures being very off.The inaccurate values were in comparison to a brachial cuff.The maps were off by more than 20mmhg thus making sys and dia even further apart.Clearsight was reading clinically low while the cuff was normal.There were no clinical signs for hypotension.This was during use.There is no patient injury.Patient demographics were requested but unavailable.
 
Additional Manufacturer Narrative
One ev1000 device was received for product evaluation.A visual inspection did not find any visible physical damage.The panel and data box booted up and connected on both panel ethernet ports without issue.The touch screen is functional.The data box passed functional test.The system was connected to a mini-sim.Ap and cvp waveforms were able to be zeroed and were stable for half an hour as was the bt.There was no defect found in the unit.

Brand Name
EV1000A PLATFORM SYSTEM
Common Device Name
EV1000A PLATFORM SYSTEM
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jessica atallah
one edwards way
irvine, CA 92614
9492500294
MDR Report Key14092334
Report Number2015691-2022-05031
Device Sequence Number4775864
Product Code DXG
UDI-Device Identifier00690103189650
UDI-Public(01)00690103189650(11)181119
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K100709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2023
Device Model NumberEV1000A
Device Catalogue NumberEV1000A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown